# SDR CALA2024121701547

- Difficulty date: December 15, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N72405
- Make and model: Boeing 737924
- Aircraft serial: 30122FAL
- Aircraft time: 64,846 hours, 27,110 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURIZATION SQUEAL REPORTED AT 21A FROM CABIN CREW...NO SYSTEM ABNORMALITIES NOTED.   PRESSURIZED AIRCRAFT AND IDENTIFIED A SIGNIFICANT LEAK FROM EMERGENCY EXIT DOOR AT 21A. REMOVED AND REPLACED THE BLADE SEAL REF AMM 52-09-11-400-801. LEAK CHECK GOOD. NO SQUEALING NOISE FROM INSIDE THE AIRCRAFT AT 4 PSID.
